MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US TRI-LOCK BPS SZ 2 STD OFFSET; TRILOCK HIP STEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US TRI-LOCK BPS SZ 2 STD OFFSET; TRILOCK HIP STEM : HIP FEMORAL STEM
Model Number 1012-04-020
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Date of Event 06/03/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address infected hip; removed all components, performed i&d and re-implanted total hip.Doi: (b)(6) 2020; dor: (b)(6) 2020; left side.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.

Brand Name
TRI-LOCK BPS SZ 2 STD OFFSET
Common Device Name
TRILOCK HIP STEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10154980
Report Number1818910-2020-13789
Device Sequence Number2028002
Product Code KWA
UDI-Device Identifier10603295000730
UDI-Public10603295000730
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K073570
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1012-04-020
Device Catalogue Number101204020
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/03/2020
Supplement Date Received by Manufacturer07/24/2020
Initial Report FDA Received Date06/15/2020
Supplement Report FDA Received Date07/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DELTA CER HEAD 12/14 36MM +5; PINN MAR +4 NEUT 36IDX52OD; PINNACLE SECTOR II CUP 52MM; DELTA CER HEAD 12/14 36MM +5; PINN MAR +4 NEUT 36IDX52OD; PINNACLE SECTOR II CUP 52MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR